# SDR CALA0400635

- Difficulty date: September 12, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 56,689 hours, 25,524 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN AT STA 264 ABOVE S19L. THE SKIN WAS REPAIRED IAW ECRA 5330-03366.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR IAW PART III WITHIN 50 FLIGHT CYCLES.
